MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; RESURFACING FEMUR, LEFT, SIZE 4

ONKOS SURGICAL ELEOS; RESURFACING FEMUR, LEFT, SIZE 4
Model Number 2500L004E
Medical Device Problem Codes Fracture (1260); Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in process.When the investigation is complete, a supplemental mdr will be submitted accordingly.The following mdr has been submitted for the same adverse event: 3013450937-2023-00027.
 
Event or Problem Description
It was reported that the patient had an alleged dissociation of the resurfacing femur and stem extension and the stem extension fractured.The patient will be undergoing a revision surgery on (b)(6) 2023.No additional information regarding this event has been reported.
 
Additional Manufacturer Narrative
This report is being submitted to include additional and corrected information.The investigation is complete.The root cause of the reported adverse event could not be definitively determined.The device was not returned for evaluation.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.
 
Event or Problem Description
It was reported that the patient had an alleged dissociation of the resurfacing femur and stem extension and the boss of the resurfacing femur fractured.The patient underwent a revision surgery on (b)(6) 2023 to revise the implants to a compress system, custom adaptor, and distal femur implant.No additional information regarding this event has been reported.

Brand Name
ELEOS
Common Device Name
RESURFACING FEMUR, LEFT, SIZE 4
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline rd
arlington TN 38002
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
MDR Report Key16383752
Report Number3013450937-2023-00026
Device Sequence Number5705806
Product Code KRO
UDI-Device IdentifierB2782500L004E0
UDI-PublicB2782500L004E0
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/18/2025
Device Model Number2500L004E
Device Catalogue Number2500L004E
Device Lot Number1706838
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2022
Supplement Date Received by Manufacturer02/17/2023
Initial Report FDA Received Date02/15/2023
Supplement Report FDA Received Date03/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/18/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25001040E, ELEOS MALE-FEMALE MIDSECTION; P/N 25001208E, ELEOS POLY SPACER; P/N 25002100E, ELEOS TIBIAL HINGE COMPONENT; P/N 25002114E, ELEOS RESURFACING FEMUR AXIAL PIN; P/N 25002200E, ELEOS PROXIMAL TIBIA; P/N 2500SP12E, ELEOS SEGMENTAL STEM; P/N KSP14100E, ELEOS CANAL-FILLING STEM EXTENSION
Outcome Attributed to Adverse Event Hospitalization;
Patient Age24 YR
Patient SexMale